SEO Press Releases
North Hollywood, CA, September 13, 2010 — Norma Erickson, journalist for Examiner.com recently wrote an article about a 17 year-old from New Zealand adversely affected by Gardasil. Kahlia spent 2009 as a rotary exchange student in the United States as an active teen and an ambassador for her country. She had dreams and goals just like any adolescent girl her age. Those dreams came to a halt when Kahlia returned to New Zealand and had her first Gardasil injection.
A month later she was in the hospital. Just like other girls adversely affected by Gardasil, Kahlia had to withdraw from school. Her story is below:
On January 27, 2010, I had my first vaccination against cervical cancer. I started to experience headaches and nausea, which I did not relate to the vaccine at first. Over the next three weeks, I experienced uncontrollable mood swings, fatigue, insomnia, and clumsiness. I passed out a week before I was hospitalized.
On the night of February 27, I was hospitalized with tight, stabbing chest pains, shortness of breath, and headaches. My left leg had started spasming and I had a heavy feeling on my left side. After X-rays, ECG and blood tests all came back clear, I was sent home.